# SDR YENA2020060180358

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,709 hours, 19,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 862944
- Condition: Failed
- Location: Cabin
- Part time: 1,819 hours, 696 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 428, EWR-MCO.  PER WORK ORDER 1015652 EPSU CAP TEST REQUIRED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51-00.  ALL OPERATIONS NORMAL.
